U.S. doctors online nowAsk doctors free
India
A 41-year-old female asked:

while being on steroids-2.5mg, sazo-500mg (6/day), methotrexate-15mg, is it right to get a flareup of uc?my grandmother died of cervial cancer will i get

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
UC/cancer: You can still get a flare despite being on the meds listed. It depends on the severity and extent of your illness. It could have been worse probably if you were not taking these meds, though. Uc doesn't cause cervical cancer. We know today that this is caused by hp virus (human papiloma). It's a sexually transmitted disease.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.